2019
Том 71
№ 8

All Issues

Păltănea R.

Articles: 1
Article (English)

Quantitative convergence theorems for a class of Bernstein–Durrmeyer operators preserving linear functions

Gonska H., Păltănea R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 7. - pp. 913–922

We supplement recent results on a class of Bernstein–Durrmeyer operators preserving linear functions. This is done by discussing two limiting cases and proving quantitative Voronovskaya-type assertions involving the first-order and second-order moduli of smoothness. The results generalize and improve earlier statements for Bernstein and genuine Bernstein–Durrmeyer operators.